# SDR ASAA2018020223386

- Difficulty date: February 2, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 9,960 hours, 3,355 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Module
- Part number: 6937319312
- Part serial: F08988
- Condition: Faulty
- Location: Ac System
- Part time: 9,970 hours, 3,357 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAXI, AFT CAB ZONE TEMP LIGHT ILLUMINATES, RESETS WITH MASTER CAUTION. GROUNDED - YES. REMOVED AND REPLACED AIR CONDITIONING MODULE REF AMM 21-51-65. OPS TEST NORMAL PER SAME, NO FAULTS.
